# SDR IXXA201503220052

- Difficulty date: December 1, 2014
- Submitted: March 22, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GNDED FOR HEAVY MX.  OTBD SIDE OF STRINGER 35L AT STATION 1307 HAS CORROSION ON AFT EDGE AT TRANSITION TO FITTING.  SPLICED IN REPLACEMENT SECTION OF STRINGER 35L IAW SRM 53-00-03 FIG 201 REPAIR 2.
